# SDR 07FDEA00459

- Difficulty date: February 13, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 761
- Aircraft time: 16,056 hours, 8,669 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Unknown
- Location: Fire Loop
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED T/O DUE TO NR 2 ENGINE LOOP B FAULT AT 20KTS.  NR 2 LOOP B INOP, VERIFY AND RECORD IN AML/EAML THAT REMAINING LOOP OPERATES NORMALLY  PRIOR TO EACH FLIGHT.  R & R NR 2 ENG "B" FIRE LOOP UPPER CORE WIRE HARNESS IN REF TO A300-600 AMM 71-52-01-4.
